# SDR DL777070089

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 31,437 hours, 5,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTN OBL REPORTS ODOR AT FWD B/E CABIN LEFT SIDE.  POSS BURNING SMELL.  NO SMOKE OR FIRE NOTED.  FLT ATTN OBL COULD NOT IDENTIFY SMELL OR SOURCE.  OBL DID NOT KNOW IF IT WAS A BURNING SMELL OR NOT.  FLT CREW DID NOT SMELL ANY UNUSUAL ODOR EN ROUTE.  RAN PACKS AT FULL HOT AND NO ABNORMAL SMELL.  NO UNUSUAL SMELL IN ENTIRE CABIN.  IFE EQUIP ON AND NO SMELL NOTED.  INSPECT E/E COMPARTMENT AND NO SMELL NOTED.  FWD CARGO BIN NO SMELL NOTED.
